Alert archive / North Carolina / Heat Advisories in 2021
Heat Advisory 1, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this heat advisory at Jul 29, 2021, 3:28 PM EDT for 12 counties in North Carolina. It took effect at Jul 30, 2021, 12:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2021, 3:28 PM EDT (19:28 UTC)
- In effect from
- Jul 30, 2021, 12:00 PM EDT
- Expired
- Jul 30, 2021, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Beaufort County, NC, Carteret County, NC, Craven County, NC, Dare County, NC, Duplin County, NC, Greene County, NC, Hyde County, NC, Jones County, NC, Lenoir County, NC, Onslow County, NC, Pamlico County, NC, Pitt County, NC
The radar
The Morehead City radar (KMHX), 53 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1512 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted.
497 WWUS72 KMHX 291928 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 328 PM EDT Thu Jul 29 2021 NCZ044-047-079>081-090>092-094-193>196-198-199-300730- /O.NEW.KMHX.HT.Y.0001.210730T1600Z-210730T2300Z/ Pitt-Mainland Dare-Greene-Beaufort-Mainland Hyde-Duplin-Lenoir- Jones-Pamlico-Northern Craven-Southern Craven-West Carteret- East Carteret-Inland Onslow-Coastal Onslow- Including the cities of Greenville, Bethel, Farmville, Grifton, Grimesland, Manns Harbor, Stumpy Point, East Lake, Snow Hill, Hookerton, Walstonburg, Washington, Chocowinity, Belhaven, Bath, Aurora, Engelhard, Fairfield, Ponzer, Scranton, Swanquarter, Wallace, Warsaw, Kenansville, Beulaville, Faison, Kinston, La Grange, Pink Hill, Maysville, Pollocksville, Trenton, Oriental, Bayboro, Arapahoe, Vandemere, Vanceboro, Ernul, Dover, Cove City, New Bern, River Bend, Fairfield Harbor, Havelock, Morehead City, Newport, Atlantic Beach, Emerald Isle, Stella, Beaufort, Harkers Island, Sea Level, Cedar Island, Jacksonville, Richlands, Half Moon, Swansboro, Sneads Ferry, and North Topsail Beach 328 PM EDT Thu Jul 29 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY... * WHAT...Heat index values up to 109 expected. * WHERE...Portions of eastern North Carolina. * WHEN...From noon to 7 PM EDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
2 follow-up statements
030 WWUS72 KMHX 300743 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 343 AM EDT Fri Jul 30 2021 NCZ044-047-079>081-090>092-094-193>196-198-199-301945- /O.CON.KMHX.HT.Y.0001.210730T1600Z-210730T2300Z/ Pitt-Mainland Dare-Greene-Beaufort-Mainland Hyde-Duplin-Lenoir- Jones-Pamlico-Northern Craven-Southern Craven-West Carteret- East Carteret-Inland Onslow-Coastal Onslow- Including the cities of Greenville, Bethel, Farmville, Grifton, Grimesland, Manns Harbor, Stumpy Point, East Lake, Snow Hill, Hookerton, Walstonburg, Washington, Chocowinity, Belhaven, Bath, Aurora, Engelhard, Fairfield, Ponzer, Scranton, Swanquarter, Wallace, Warsaw, Kenansville, Beulaville, Faison, Kinston, La Grange, Pink Hill, Maysville, Pollocksville, Trenton, Oriental, Bayboro, Arapahoe, Vandemere, Vanceboro, Ernul, Dover, Cove City, New Bern, River Bend, Fairfield Harbor, Havelock, Morehead City, Newport, Atlantic Beach, Emerald Isle, Stella, Beaufort, Harkers Island, Sea Level, Cedar Island, Jacksonville, Richlands, Half Moon, Swansboro, Sneads Ferry, and North Topsail Beach 343 AM EDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... * WHAT...Heat index values up to 108 expected. * WHERE...Portions of eastern North Carolina. * WHEN...From noon today to 7 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
433 WWUS72 KMHX 301925 NPWMHX URGENT - WEATHER MESSAGE National Weather Service Newport/Morehead City NC 325 PM EDT Fri Jul 30 2021 NCZ044-047-079>081-090>092-094-193>196-198-199-302300- /O.CON.KMHX.HT.Y.0001.000000T0000Z-210730T2300Z/ Pitt-Mainland Dare-Greene-Beaufort-Mainland Hyde-Duplin-Lenoir- Jones-Pamlico-Northern Craven-Southern Craven-West Carteret- East Carteret-Inland Onslow-Coastal Onslow- Including the cities of Greenville, Bethel, Farmville, Grifton, Grimesland, Manns Harbor, Stumpy Point, East Lake, Snow Hill, Hookerton, Walstonburg, Washington, Chocowinity, Belhaven, Bath, Aurora, Engelhard, Fairfield, Ponzer, Scranton, Swanquarter, Wallace, Warsaw, Kenansville, Beulaville, Faison, Kinston, La Grange, Pink Hill, Maysville, Pollocksville, Trenton, Oriental, Bayboro, Arapahoe, Vandemere, Vanceboro, Ernul, Dover, Cove City, New Bern, River Bend, Fairfield Harbor, Havelock, Morehead City, Newport, Atlantic Beach, Emerald Isle, Stella, Beaufort, Harkers Island, Sea Level, Cedar Island, Jacksonville, Richlands, Half Moon, Swansboro, Sneads Ferry, and North Topsail Beach 325 PM EDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Heat index values up to 109. * WHERE...Portions of eastern North Carolina. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this heat advisory went out at Jul 29, 1:43 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 29, 1:43 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
143 PM EDT Thu Jul 29 2021
.SYNOPSIS...
Offshore high pressure will continue through tonight. A weak
cold front will approach Friday, lingering over the area through
the weekend. A much more active period emerges early to mid
next week as several waves of low pressure traverse the area.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 115 PM Thurs...Sunny and warm conditions will continue
this afternoon due to some slight subsidence between upper level
shortwaves, and infusion of much drier air into the mid and
lower levels of the atmosphere. Temperatures have been slower to
recover from rain cooled temps this morning, and currently sit
in the mid to upper 80s. Still, expect highs to reach the upper
80s to low 90s with full sun expected through the afternoon.
With dewpoints mostly in the low 70s inland, and mid 70s along
the coast, heat indices will likely reach 100-105 later this
afternoon during peak heating.
Mostly quiet weather will continue tonight though southerly flow
will increase this evening ahead of a slow moving cold front. A
slight breeze is expected to persist inland overnight which will
limit cooling to the mid to upper 70s, while a decent wind
closer to the coast will keep temps very warm in the upper 70s
to low 80s.
&&
.SHORT TERM /FRIDAY/...
As of 120 PM Thurs...Ahead of a slow moving cold front tomorrow,
low level heights will peak, and we will likely see our hottest
day of the year so far. Heating will get a head start thanks to
very warm lows tomorrow morning, which should allow for temps to
heat into the upper 80s by late morning. The temp forecast
thereafter remains tricky with a likely area of convective
initiation across the coastal plain and eastward towards the
Albemarle Sound, while a strong sea breeze will be mostly pinned
along the coast, but will make some inland advancement through
the afternoon. In between these features temps will warm into
the mid to upper 90s, with dewpoints remaining in the low to
possibly mid 70s. This will lead to a period of heat indices
105-110 for the coastal plain south of US 70, and for portions
of the Inner Banks over to the Northern Outer Banks. A heat
advisory will likely need to be issued for these counties at
least. Farther north along the coastal plain thunderstorm
development should limit high temps from climbing past the mid
90s, and limit the duration of heat indices over 105. Along and
behind the sea breeze temps will remain cooler, however
dewpoints approaching 80 will result in heat indices right
around105.
The area is also under a risk for isolated severe thunderstorms
tomorrow afternoon, and SPC has highlighted a marginal risk over
ENC. As moisture advection increases tomorrow, and temps climb
into the 90s, moderate to strong instability will develop in the
afternoon as wind shear increases to 30-40 kts. This will lead
to the potential for damaging wind gusts, and some large hail.
Some isolated areas of flooding are also possible if the
coverage of storms is sufficient, as PWATs remain above 1.75".
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
As of 330 AM Thu...Hot weather and the potential for severe
thunderstorms highlight Friday, with a very active pattern
emerging over the weekend and continuing at least into the
middle of next week.
Friday Night through Sunday...Convective activity will push
off the south coast Friday night as the surface front is now
expected to push across most or all of the area by sunrise
Saturday. However, heights aloft will begin to fall as troughing
digs across the Ohio Valley toward the southern Appalachians,
and the first in what will be several waves of low pressure will
develop over the Southeast along the stalled boundary. This
wave will bring the next round of storms Sunday as the boundary
slides back over the area, where it will remain for the better
part of next week. Developing deep layer moisture transport on
the east side of the unseasonably high- amplitude trough will
bring the potential for heavy rainfall, with the severe threat
dependent on the timing and strength of the wave as it crosses
the area Sunday.
Monday through mid-week...Unsettled weather continues early to
middle of next week as the surface boundary remains stalled
over/near the area with a relatively high amplitude upper trough
over the southern Appalachians. The second significant wave
traversing the boundary looks to impact the area late Monday
into Tuesday, but timing is uncertain at this point. Overall,
expect a wet period with persistent deep moisture advection
brining flooding rainfall concerns, and periods of severe
weather concerns possible as well. Temps will be near to below
normal owing to cloud cover and periods of rainfall.
&&
.AVIATION /17Z THURSDAY THROUGH MONDAY/...
SHORT TERM /Through Tomorrow Afternoon/...
As of 140 PM Thurs...VFR conditions are expected through the TAF
period as quiet weather continues ahead of a cold front. Just a
few clouds are expected through mid morning tomorrow as much
drier air remains in the low to mid levels. Thereafter, the
atmosphere will moisten ahead of a cold front and clouds, and
eventually scattered thunderstorms will develop across the
airspace, however most of the activity will occur after 2 pm
tomorrow.
LONG TERM /Friday through Tuesday/...
As of 4 AM Thu...VFR prevails through midday Friday, with
increasing convective activity later in the day bringing the
potential for at least temporary flight restrictions. A much
more active period will emerge later Saturday through the middle
of next week, with periods of heavy rainfall and erratic winds
in and around thunderstorms being the primary concerns.
&&
.MARINE...
SHORT TERM /Today and tonight/...
As of 625 AM Thu...Fcst on track with no changes planned.
Prev disc...Light winds early become SSW and increase 10 to 15
kt S and 15 to 20 kts N this aftn. Winds increase a bit more
tonight ahead of approaching cold front with speeds 15 to 25 kts
late, highest cstl wtrs. Will begin a SCA for the central and
srn wtrs prior to daybreak as gusts reach 25 kts. Seas 2 to 3
feet today build to 3 to 4 feet tonight and could see some 5
footers outer central wtrs late.
LONG TERM /Friday through Tuesday/...
As of 4 AM Thu...Breezy SW winds and 3-6 ft seas continue ahead
of an approaching cold front Friday, with SCAs remaining in
effect for the coastal waters S of Oregon Inlet into the
evening. Strong storms are possible over the waters later
Friday, with frequent lightning and strong/erratic winds the
primary concerns. Light to moderate NE flow prevails behind the
front Sat, with seas around 3 ft bringing seasonable marine
conditions. However, the front will move back over the waters
later Saturday, with several waves of low pressure moving along
the front for the second half of the weekend through early next
week. Generally moderate NE winds N of the front, with moderate
SE to SW winds S of the front, with periods of breezy
conditions when the low pressure waves are over/near the area
Sunday and again Monday night. Unsettled conditions early next
week, with periods of increased storm activity with high
lightning activity and erratic/gusty winds possible.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory from 5 AM to 5 PM EDT Friday for AMZ152-
154.
Small Craft Advisory from 5 AM to 8 PM EDT Friday for AMZ156-
158.
&&
SYNOPSIS...MHX
NEAR TERM...SGK
SHORT TERM...SGK
LONG TERM...CB
AVIATION...SGK/CB
MARINE...RF/CBHazardous weather outlook, Jul 29, 4:37 AM EDT, 10 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 437 AM EDT Thu Jul 29 2021 NCZ029-044>047-079>081-090>092-094-193>196-198-199-203>205-300845- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-West Carteret-East Carteret-Inland Onslow- Coastal Onslow-Northern Outer Banks-Ocracoke Island-Hatteras Island- 437 AM EDT Thu Jul 29 2021 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat index values will reach 100 to 105 for most of the area Friday afternoon, with values up to 110 possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 29, 9:58 AM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
958 AM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TSTM WND DMG 3 ENE JAMES CITY 35.08N 76.97W
07/28/2021 CRAVEN NC UTILITY COMPANY
TREE/LARGE LIMBS DOWN ON POWER LINES
REPORTED BY TIDELAND EMC. TIME ESTIMATED BY
RADAR.
&&
SGKLocal storm report, Jul 29, 10:33 AM EDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1033 AM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG 1 E ERNUL 35.25N 77.04W
07/28/2021 CRAVEN NC UTILITY COMPANY
TREE/LARGE LIMBS DOWN ON POWER LINES
REPORTED BY TIDELAND EMC. TIME ESTIMATED BY
RADAR.
&&
SGKLocal storm report, Jul 29, 10:38 AM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1038 AM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM LIGHTNING 3 ENE JAMES CITY 35.08N 76.97W
07/28/2021 CRAVEN NC UTILITY COMPANY
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
ENE JAMES CITY. LIGHTNING STRUCK POWER LINES
CAUSING A LOCAL OUTAGE, REPORTED BY TIDELAND
EMC. TIME ESTIMATED BY RADAR.
&&
SGKLocal storm report, Jul 29, 10:40 AM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1040 AM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 2 SE SOUTH CREEK 35.32N 76.67W
07/28/2021 BEAUFORT NC UTILITY COMPANY
TREE/LARGE LIMBS DOWN ON POWER LINES
REPORTED BY TIDELAND EMC. TIME ESTIMATED BY
RADAR.
&&
SGKLocal storm report, Jul 29, 10:45 AM EDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1045 AM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 4 NW PANTEGO 35.63N 76.70W
07/28/2021 BEAUFORT NC UTILITY COMPANY
TREE/LARGE LIMBS DOWN ON POWER LINES
REPORTED BY TIDELAND EMC. TIME ESTIMATED BY
RADAR.
&&
SGKLocal storm report, Jul 29, 10:59 AM EDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1059 AM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG 5 E PHELPS LAKE 35.79N 76.41W
07/28/2021 WASHINGTON NC PARK/FOREST SRVC
MULTIPLE TREES DOWN IN PITTIGREW STATE PARK.
SOME TREES HAD THEIR TOPS SNAPPED OFF.
0401 PM HAIL 4 NW COLUMBIA 35.95N 76.30W
07/28/2021 M0.50 INCH TYRRELL NC PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0403 PM TSTM WND DMG 4 NW COLUMBIA 35.95N 76.30W
07/28/2021 TYRRELL NC PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
0551 PM TSTM WND DMG SIMPSON 35.58N 77.28W
07/28/2021 PITT NC EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED BY RADAR.
0600 PM TSTM WND DMG FOUNTAIN 35.67N 77.64W
07/28/2021 PITT NC EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED BY RADAR.
0619 PM TSTM WND DMG FARMVILLE 35.60N 77.59W
07/28/2021 PITT NC EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED BY RADAR.
1230 AM FLOOD 4 NNW ROUNDTREE 35.53N 77.50W
07/29/2021 PITT NC TRAINED SPOTTER
CORRECTS PREVIOUS FLOOD REPORT FROM 4 NNW
ROUNDTREE. SPOTTER REPORTS 6 INCHES OF WATER
ACROSS POCOSIN RD JUST EAST OF BALLARDS
CROSSROADS.
0641 PM TSTM WND DMG 3 SSW KINSTON 35.24N 77.60W
07/28/2021 LENOIR NC 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
SSW KINSTON. MULTIPLE TREES DOWN ACROSS THE
COUNTY. AT ONE TIME AROUND 15,000 CUSTOMERS
WERE WITHOUT POWER IN THE COUNTY. TIME
ESTIMATED BY RADAR.
0531 PM TSTM WND DMG 3 NE SLADESVILLE 35.49N 76.45W
07/28/2021 HYDE NC UTILITY COMPANY
TIDELAND EMC REPORTED SEVERAL HUNDRED PEOPLE
WITHOUT POWER DUE TO TREE ON POWER LINES.
TIME ESTIMATED BY RADAR.
0725 PM TSTM WND DMG BEULAVILLE 34.92N 77.78W
07/28/2021 DUPLIN NC 911 CALL CENTER
TREES DOWN ACROSS THE COUNTY INCLUDING IN
BEAULAVILLE AND MAGNOLIA. TIME ESTIMATED BY
RADAR.
0624 PM TSTM WND DMG 1 E ERNUL 35.25N 77.04W
07/28/2021 CRAVEN NC UTILITY COMPANY
TREE/LARGE LIMBS DOWN ON POWER LINES
REPORTED BY TIDELAND EMC. TIME ESTIMATED BY
RADAR.
0654 PM LIGHTNING 3 ENE JAMES CITY 35.08N 76.97W
07/28/2021 CRAVEN NC UTILITY COMPANY
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
ENE JAMES CITY. LIGHTNING STRUCK POWER LINES
CAUSING A LOCAL OUTAGE, REPORTED BY TIDELAND
EMC. TIME ESTIMATED BY RADAR.
0442 PM HAIL 1 SSW WASHINGTON 35.55N 77.06W
07/28/2021 M0.88 INCH BEAUFORT NC TRAINED SPOTTER
0451 PM TSTM WND DMG 1 NNW CHOCOWINITY 35.52N 77.10W
07/28/2021 BEAUFORT NC TRAINED SPOTTER
MULTIPLE TREES DOWN.
0510 PM TSTM WND DMG 4 NW PANTEGO 35.63N 76.70W
07/28/2021 BEAUFORT NC UTILITY COMPANY
TREE/LARGE LIMBS DOWN ON POWER LINES
REPORTED BY TIDELAND EMC. TIME ESTIMATED BY
RADAR.
0605 PM TSTM WND DMG 2 SE SOUTH CREEK 35.32N 76.67W
07/28/2021 BEAUFORT NC UTILITY COMPANY
TREE/LARGE LIMBS DOWN ON POWER LINES
REPORTED BY TIDELAND EMC. TIME ESTIMATED BY
RADAR.
&&The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 3:03 AM EDT | Small Craft Advisory | MHX | 40 hr | |
| Jul 29, 4:50 AM EDT | River Flood Warning | MHX | Greene, Lenoir, Pitt | 4 days |
| Jul 29, 7:54 PM EDT | Beach Hazards Statement | MHX | Carteret, Dare, Hyde | 24 hr |
Nearby
Heat Advisories in North Carolina, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.